MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD ECLIPSE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON, DICKINSON AND COMPANY BD ECLIPSE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 305759
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Safety lock on needle did not secure leaving sharp exposed and when disposing needle in sharps container poked employee through gloves into thumb producing blood.

Brand Name
BD ECLIPSE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr.
franklin lakes NJ 07417
MDR Report Key22628608
Report Number22628608
Device Sequence Number20909326
Product Code FMI
UDI-Device Identifier00382903057597
UDI-Public(01)00382903057597
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/09/2025
Report Date (Section F) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305759
Device Catalogue Number305759
Device Lot Number4250308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/09/2025